# SDR 98UAL900261

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1857U
- Make and model: Doug DC-10-30
- Aircraft serial: 46986
- Engine: Ge CF650C2
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS OUT ON RIGHT SIDE OF AIRCRAFT ROWS 27 TO 36.  *S/D*  RECONNECTED AT PWR LEAD IN, CKS GOOD.
